MathSciNet Relay Station
MathSciNet bibliographic data
MR1717580 37D30 (37A25 37C20 37C85)
Burns, Keith; Wilkinson, Amie Stable ergodicity of skew products. Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 6, 859–889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement